Welcome, Guest. Please login or register.
September 25, 2018, 05:00:49 am

Login with username, password and session length


Members
Stats
  • Total Posts: 52686
  • Total Topics: 4349
  • Online Today: 52
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 25
Total: 25

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Mavyret and elevated heart rate while running?  (Read 1750 times)

0 Members and 1 Guest are viewing this topic.

Offline techguy

  • Member
  • Posts: 6
Mavyret and elevated heart rate while running?
« on: July 06, 2018, 06:07:35 pm »
So I'm on my second week of Mavyret treatment (about to finish it), Gen 1a, 2 stage of fibrosis, but in good health with no symptoms. Not a lot of side effects so far - mostly light headache, a bit of dizziness and some fatigue at night but I've had that for a while now, so nothing new.

I'm actually a runner who trains for marathons. Not elite by any means, but a serious amateur with years of endurance sports behind me. What I'm noticing now is that with this treatment, my heart rate is going bananas when I'm going for a run. What used to be a light effort in 150-160 HR zones still feels like a light effort, but my HR is spiking up to 186-190 zone, which is close to my max HR, which scary, and stays there the whole run. I don't want to have a heart attack.

I know one of the side effects of Mavyret is a drop in red blood cells, so maybe this is what's happening? Not enough of them to deliver oxygen so maybe my heart is working extra hard?

Wonder if I should call my doctor about this? They actually encouraged me to exercise while on this treatment, but maybe I should really keep it low key?


Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 3,909
  • Get tested, get treated, get cured, fight Hep c!
Re: Mavyret and elevated heart rate while running?
« Reply #1 on: July 06, 2018, 06:50:38 pm »
I would discuss this with your doctor
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline andrew j

  • Member
  • Posts: 417
Re: Mavyret and elevated heart rate while running?
« Reply #2 on: July 07, 2018, 08:20:57 pm »
I agree.

Mild breathlessness is not uncommon with these drugs (I had it), but you can't be too careful with these things.

I agree with you that light exercise is probably the way to go while you're on Tx.

Hoping that there's no problem - and

Best wishes,

A.

Offline I fightis thetitis

  • Member
  • Posts: 113
Re: Mavyret and elevated heart rate while running?
« Reply #3 on: July 09, 2018, 02:39:12 am »
Hey tech guy,

I exercised through 24 weeks of Harvoni on 10-20 mile bike rides. I NEVER pushed hard while on tx bc I had the drug pulsing through me.

I kinda thought it was a little risky doing the distances but I was in decent enough shape I went for it.

With your heart rate spiking around 180 bpm I would seriously consider taking it easier.
Your already a hero just to have run one marathon..
Easy does it..

Best always,

Greg
M59  56@start of TX. date infected:1976
diagnosed 1997 - asymtomatic
Genotype 1a
AST 111 -ALT 124 - AFP -89
Viral Load 1900000 - Log 6.28
Fibro Test F4 ActiTest A3
Harvoni 24 wks - start date 11/24/15

6 Week Labs VL Undetected!
104 weeks EOT Undetected.
labs normal. Yeah!

8/25/17 Fibrosure score 80 = F4
11/10/17 Fibroscan 7.5 mean 1.6 m/s = F2
8/2018 Ultra sound normal.

Offline Type0Negative

  • Member
  • Posts: 59
Re: Mavyret and elevated heart rate while running?
« Reply #4 on: July 27, 2018, 09:28:07 pm »
Hey there

I did Mavyret for 8 weeks as part of clinical trial. I had elevated heart rate in the mornings before I take the medication. I was taking it at 11am daily, and at 9-10 am I had elevated heart rate at rest, while laying in bed. By 6-7 pm, I had significant slow down. I normally have heart rate between 80 and 105. I avoid caffeinated drinks because I am prone to tachycardia. With Mavyret, after 7pm, my heart rate would go 60- I never have 60bpm. So... The good news- the morning tachycardia got better after 4 weeks. I also felt as the pills were not made equally and some days were worse than others. If you MUST run, consider running later in the day when heart rate slows down. Make sure you ear every 3 hours. I had bizarre states feeling as I may pass out if I miss food intake. Also, please, do report it to Mavyrett- when I reported my adverse reaction, my doctor told me it is anxiety and tachycardia is not part of this medication's profile. Also, do you experience blurred vision? I had blurred vision and it did not resolve- still persists. Get your baseline vision test- it is serious.   

 


© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.